# SDR C2XA08IA140

- Difficulty date: June 10, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 22,209 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216502
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2499, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE AISLE PATH LIGHTING BEYOND ROW 12 WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFT CEILING LIGHT ASSEMBLY.  OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
